0 Members and 3 Guests are viewing this topic.
I just wanted to update everyone on my status. I have now finished my first bottle of Relora (90 tablets). So with three a day that makes one month. During that time I know I have not had noticable POIS symptoms. I have had an orgasm at least 15 times that I can think of. Could the placebo effect still be considered?
And coffe is another eenemy for me 
I have never had any POIS outside of orgasm. I just wanted to update everyone on my status. I have now finished my first bottle of Relora (90 tablets). So with three a day that makes one month. During that time I know I have not had noticable POIS symptoms. I have had an orgasm at least 15 times that I can think of. Could the placebo effect still be considered?
For those of you who wish to keep records of your trials and symptoms and wish to do so on the computer, I recommend "Alpha Journal". I have downloaded and sampled various software journals and I liked this one the best and today I purchased it. It allows you to easily flip through entries and automatically saves your work. It also has a 30 day trial period. If anyone knows of a better one let us know, but I'm liking this one. http://www.alpharealms.com/journal/index.htm [Links inactive - To make links active and clickable, login or click here to register]
And coffe is another eenemy for me Maybe sugar is not bad for you. I do not want to generalize my case for the entire board.
John, since you are the Very First Member of this forum, people here might be interested to know what changes you've seen and experienced here as we approach the 2nd Year anniversary of your post! (February 18, 2007)
TEECCINOI loved it. Till the novelty of drinking dates and figs wore off. Besides I could never stay away too long from that Caffeinated Hold on my life...sigh... [:I]
Same here.I road a rollercoaster last year and after the ride finished I felt POIS symptoms...weird. It was like I was on a high during the ride (all thoughs sensations going fast upside-down) and after it was a low.Go go fenugreek at the amusement park? 
I wish you success with the tests. I'm surprised they have accepted. You'll have plenty of time to recover before the holidays !
Demografx, I am still as amazed that so many people found the site merely be searching for a solution. I'm sure new people will keep popping in...it must be daunting when someone finds the forum now, there is so much to read! I am grateful to everyone who has contributed. I am personally much better off now than 2 years ago, due to my NEs being POIS free as of late.
Historical perspective for the last 2 years ?When i joined the forum i was in moderate depression. I tried sport and daylight exposure without success. St John's Wort quickly removed my depression. In May, a friend said to me he found a diet against POIS symptoms.- I seriously start it in July and i have first results. For the first time i understand that diarrheas were caused by sugar and not "stress" . - In August, I started to have less hypoglycemias. - September , i start to eat only proteins after orgasm and my POIS symptoms start to decrease. I think POIS may have multiple causes. If someone think his POIS is linked to adrenal glands, he should avoid caffeine and try to controle glycemia (reduce sugar and high GI food). I don't think it's effective to follow the adrenal fatigue's diet recommanded by naturopaths/nutritionists without removed these stressors in a first time. And i think modern medicine makes a major mistake by underestimating physical stressors as sugar or others one. All stressors are not psychological.
I think I had POIS symptoms after a roller coaster ride once, but then again my girlfriend was sitting on my lap 
Hi Counterpoints (or whoever else has access to the questionnaire form),I just filled out the form at http://pois.olympe-network.com/ [Links inactive - To make links active and clickable, login or click here to register]. However, I just noticed that I made some errors in doing so. Is there a way for me to edit my responses? Or, if I need to fill it out again, would someone be able to delete my first version for me afterwards?Thanks!
Quote from: Finally on 18/11/2008 05:13:27I think I had POIS symptoms after a roller coaster ride once, but then again my girlfriend was sitting on my lap Now this requires some serious science: take a roller coaster ride again with said female removed. If symptoms persist, try bumper cars or boat rides!
...I have used an herbal mixture of Maca (seems most effective) Yohimbe and Horney Goat Weed over the last 3 weeks that has been more successful than anything I have tried in the last 30 years...
Finally...thank you.I hate to be a party pooper, but the following article talks about some serious risks and side effects of Maca and Yohimbe and advises to see a medical professional when taking them:http://www.myfittribe.com/articles/20080716/maca-and-yohimbe.html [Links inactive - To make links active and clickable, login or click here to register]
I just want to respond to to the Fenugreek comment some people made. I went and bought some this week, and tried it this weekend. Took one friday night and one on saturday morning after 'some action' I did feel much better than I usually do. Normally i feel very drained, with an almost headachy feel inside my head for a day or two after.. Very down generally. This time i did not have any strange feeling in my head, and did not feel as 'drained'. I wasnt bouncing off the walls, but I could tell that I was doing much much better than usual. By sunday, i felt 100% - so this stuff def helps - FOR ME. I bought Solgar (very expensive - but a top quality product) as most other brands are so hit and miss with this sort of thing.Ill def keep experimenting with it. I believe a 'cure' is out there. I don't think im necessarily sick, just that I get depleted from whatever hormone or chemical after sex. Whether it be an adrenal or brain issue, I think I just need to find that one herb or supplement that's going to replenish me quicker than I can by myself. Other supplements that have helped me out too is your typical flu medication (Vitamin C, synephedrine, asprin, antihistamine) those combo fizzys. They make me feel better, and I might take one every once in a while.
MACA IS NOT SO BAD, YOHIMBE MORE RISKY
...Maybe about a month ago a forum member here(sorry I can't remember who it was) mentioned an article they saw on yahoo! about horny goat weed. The Article stated that Italian researchers found a PDE-5 inhibitory effect from horny goats weed. Viagra, Levita, and cialis are PDE-5 inhibitors. Consequently, they are going to make an engineered version of the plant and sell it as an herbal viagra that is just as effective as the real thing.
INTERESTING (and humorous) NOTE FROM MY PHARMACOLOGY-LAWYER FRIEND...there is a natural product which is touted to be a natural Viagra. I'm not making the name up. Italian scientists have extracted the active ingredient and claim that in clinical trials it is as effective as Viagra, et al. It is also, allegedly, an herb which is effective for treating artherosclerosis and allergies. It's called Horny Goat Weed [translation from the Chinese]. There was an article about the Italian clinical trials on Yahoo last week. The active ingredient does have a similar effect to the PDE5 inhibitors.
HEY DEMO--WHO NEEDS A DEALER or A DOCTOR. MAYBE HE HAS THE ANSWER TO POIS!
IMPORTANT UPDATE:High cortisol, or possibly wild cortisol fluctuations, are extremely plausible explanations for many cases of POIS on this forum......Our symptoms -- lack of concentration, social anxiety, lack of creativity, etc. -- are characteristic of high cortisol...
It is still possible that beta blockers cause depression in some cases, cautions psychiatrist Stuart C. Yudofsky of Baylor College of Medicine in Houston. Beta blockers are known to affect serotonin, a brain chemical that may be associated with depression, he says.
Finally....what brand of Horny Goat Weed are you using....what dose?
QuoteIt is still possible that beta blockers cause depression in some cases, cautions psychiatrist Stuart C. Yudofsky of Baylor College of Medicine in Houston. Beta blockers are known to affect serotonin, a brain chemical that may be associated with depression, he says.It's written on internet that beta-blockers are sometimes causing depression. This disease is frequently coming with high levels of cortisol. To be sure I'd make the cortisol test without taking them.
I am not a big believer in the superiority of conventional practitioners. I almost died from taking Vioxx for a knee injury. I ended up wandering around in a haze with dangerously low BP. I survived by stumbling into a convenience store and downing energy drinks. I had severe chest pain for months after.The pharmeceutical industry puts out articles trashing alternative medicine and tries to push for regulations that would require prescriptions for vitamins because they fear them. Hospitals and drug companies are conglomerates intersted in a bottom line. The old family doctor is almost extinct. My mother died in a hospital because the epinephrine they gave in the ER wouldn't work because her dcoctor had upped the dose of high blood pressure medicineI worked in medical research. The labs are paid big bucks to get results for drugs. They get positive test results. If not there is always a paper shredder nearby. The lack of oversight is a "joke".
Martin, which category do you put Levitra in? That's been a powerful remedy for at least two people here, myself included.
Martin, I am seeing the university endocrinologist as an individual patient (anyone can go). Not as part of any research study. But it might also be a good way to find out if there is a possibility for them to do POIS research eventually.